MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 18IN 7-0 D/A TG160-8; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 18IN 7-0 D/A TG160-8; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J576G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 02/12/2020.A manufacturing record evaluation was performed for the finished device pck737 batch number, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown eye procedure on (b)(6) 2020 and suture was used.The suture was loaded on the needle driver, passed to the doctor and after suturing, the needle driver was passed to the scrub tech and it was noticed the needle has separated from the suture and fallen away from the patient, on the sterile drape.It was not reported how the procedure was completed.There were no patient consequences reported.

Brand Name
VCL CT BRD VIO 18IN 7-0 D/A TG160-8
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9702151
Report Number2210968-2020-01149
Device Sequence Number2179692
Product Code GAM
UDI-Device Identifier10705031041387
UDI-Public10705031041387
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberJ576G
Device Catalogue NumberJ576G
Device Lot NumberPCK737
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/12/2020
Patient Sequence Number1